Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Welts on the back of the thigh with itching. Remedy?

My husband has a large callus like lots of stripes or welts on the back of his thigh from years of his military airborne uniform leg strap rubbing. I would like to know how to help relieve the rough skin, mild occasional itching and have his leg eventually feel more normal and soft and flesh like. I can t find pictures online to liken his issue to get further advice. THANKYOU
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
From the description it seems your husband is having persistent friction induced lichen simplex chronicus.
The same can be treated by moisturising the area many times with a urea or lactic acid based moisturising cream along with application of steroid salicylic acid ointment. If the lesions are too itchy, antihistamine like cetirizine may be taken.
Hope that helps. Take care
Answered: Fri, 29 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor